| Model Number |
X SERIES |
| Medical Device Problem Code |
Failure to Capture (1081)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during training by staff, the device failed to capture the heart rhythm.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the customer's report was duplicated and attributed to the faulty integrated circuit on the processor/bridge/pace (pbp) board.The pbp board was replaced to resolve the report.The board was scrapped after testing.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.